Alert archive / Minnesota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 120, NWS Twin Cities, MN

July 5, 2016Wright County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 5, 2016, 5:15 PM CDT for Wright County, Minnesota. It was in force for 15 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2016, 5:15 PM CDT (22:15 UTC)
Expired
Jul 5, 2016, 5:30 PM CDT
In force
15 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
0.75 in
Wind
80.0 mph

County Wright County, MN

The radar

The Minneapolis radar (KMPX), 40 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 5, 5:21 PM CDTTSTM WND DMG3 Nnw Greenfield, MNTREES SNAPPED OR UPROOTED. .
Jul 5, 5:21 PM CDTHAIL 0.751 W Hanover, MN.
Jul 5, 5:30 PM CDTTSTM WND DMG1 Sw St. Michael, MNWEST FACING SIDING TORN OFF AND SHINGLES TORN OFF ON NORTHWEST CORNERS OF 3 HOUSES. REPORTED AT 30TH ST NE, AND KALE AVE, ST MICHAEL .

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 5, 2:06 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 10.3 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2016-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2016-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-403 J/kg
Mixed-layer LCL
1497 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

643 
WUUS53 KMPX 052215
SVRMPX
MNC171-052230-
/O.NEW.KMPX.SV.W.0120.160705T2215Z-160705T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
515 PM CDT TUE JUL 5 2016

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL WRIGHT COUNTY IN CENTRAL MINNESOTA...

* UNTIL 530 PM CDT

* AT 515 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ST.
  MICHAEL... OR 8 MILES EAST OF BUFFALO...MOVING SOUTHEAST AT 45 MPH.

  THIS IS A VERY DANGEROUS STORM. 

  HAZARD...80 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT 
           CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES. 
           EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  EAST CENTRAL WRIGHT COUNTY...INCLUDING THE FOLLOWING LOCATIONS:
  HANOVER AND GREENFIELD.

THIS INCLUDES INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 197 AND
205.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR CENTRAL
MINNESOTA.

LAT...LON 4522 9358 4520 9363 4521 9364 4519 9366
      4518 9364 4516 9364 4512 9372 4521 9384
      4529 9373
TIME...MOT...LOC 2215Z 300DEG 39KT 4518 9369 

HAIL...<.75IN
WIND...80MPH
 
$$

JRB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 3:45 PM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, Jul 5, 3:45 PM CDT, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
345 PM CDT TUE JUL 5 2016

.SHORT TERM...(This evening through Wednesday)
Issued at 344 PM CDT Tue Jul 5 2016

The line has formed already from Appleton northeast into western
Stearns county this afternoon. Confidence is now very high this
line will continue strengthening while heading east southeast
between the Minnesota River and I-94 for the next couple hours. As
it develops a well organized cold pool, widespread wind damage
will become the greatest threat with potential for high end wind
gusts in excess of 80 mph. The swath of greatest wind damage will
likely occur with the apex of the bow, which is currently
forecast to track across the western and southern Twin Cities
metro to as far south as Mankato - and points southeast later
this evening. The SPC Day 1 outlook at 20Z has upgraded this area
to a moderate risk with some potential for the line to become a
derecho by the time it reaches Minneapolis/St Paul and points
south.

One thing that will need to be watched is whether a wake low
develops, which may bring another round of damaging winds well
behind the main thunderstorm activity. This will depend on the
strength of the cold pool and forward speed of the line which will
be monitored closely.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 344 PM CDT Tue Jul 5 2016

In the extended we are looking at two periods with better, Thursday
and again Monday into Tuesday next week. We will get a brief
reprieve from the heat and humidity Friday and Saturday, but that
looks to start its return back into the area Sunday out ahead of the
system for early next week.

Still a good deal of uncertainty with how precip chances will unfold
Wednesday night into Thursday with models still showing a good deal
of spread with how much convection will be accompanying the warm
front as it lifts back north toward MN.  Have highest pops during
the day Thursday as an inverted trough develops across MN in
response to a strong shortwave moving across the Dakotas. This upper
low will allow a surface low to develop near Duluth Thursday night,
with a good drying west wind and subsidence coming across southern
MN, so sped up the departure of pops across MN Thursday night.
Lingered some chance pops north of I-94 on Friday as they will be
within the cyclonic flow and cold pool of a closed h5 low going
across NW WI. This looks to be predominately diurnally driven, with
weak instability limiting any severe threat on Friday.

The nicest day of the week looks to line up perfectly with Saturday
as high pressure moves across the state. This high will be off into
the Great Lakes by Saturday night, with a strong return flow
developing. Eventually this return flow will see a warm front come
back on Sunday/Sunday night. The GFS/ECMWF keep us mainly dry
through the weekend, but the Canadian shows a healthy burst of
convection developing Sunday ahead of the warm front, which is why
we maintained PoPs across MN as there will certainly be a good
increase in elevated instability as the warm front moves in, so a
thunder threat Sunday/Sunday night is certainly plausible, even if
the ECMWF/GFS don't show anything at the moment.

For the beginning of next week, the GFS/ECMWF show a low becoming
occluded as it moves into southern Saskatchewan. Cold front
associated with this low will move across MN on Monday, but will be
running into a developing upper ridge as heights rise in response to
the deepening low to our NW. This ridging and the stalling of the
surface low in southern Canada will slow down the progress of the
front, with the threat for showers and thunderstorms continuing for
eastern MN and western WI going into Tuesday. Surface dewpoints
ahead of the front will increase into the lower 70s and with
temperatures again increasing into at least the mid/upper 80s, we
should see another highly moist and unstable environment with the
risk of severe weather and excessive rainfall returning.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1250 PM CDT Tue Jul 5 2016

One large cluster of thunderstorms just southwest of AXN appear to
be weakening as they head toward the airport, with redevelopment
to the south. This should continue to be the case during the next
few hours until the better moisture can push a bit further north.
Otherwise, expect scattered severe storms to develop across west
central MN during the mid afternoon, organize into a line and race
east southeastward across the TAF sites late this afternoon
through mid-late evening. Severe wind gusts are most likely at
MSP/RNH/EAU when the system's organization has been peaked.

KMSP...Best timing appears to be just before 00z through mid
evening for thunderstorm activity with the severe threat expected
near the front end of the activity. LIFR conditions and winds of
45+ kts are expected with the line.

/OUTLOOK FOR KMSP/
Wed night...Mainly VFR. Chc -TSRA late. Wind E 5 kts.
Thu...Mainly VFR. TSRA likely. Wind E 5-10 kts.
Fri...Mainly VFR. Chc -TSRA. Wind NW 10-15.

&&

.MPX Watches/Warnings/Advisories...
WI...None.
MN...None.
&&

SHORT TERM...BORGHOFF
LONG TERM...MPG
AVIATION...BORGHOFF
Hazardous weather outlook, Jul 5, 3:05 PM CDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
305 PM CDT TUE JUL 5 2016

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
062015-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
305 PM CDT TUE JUL 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA...WEST CENTRAL
MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIDESPREAD WIND DAMAGE IS EXPECTED ACROSS CENTRAL AND SOUTHERN
MINNESOTA LATE THIS AFTERNOON AND EARLY THIS EVENING...INCLUDING
IN THE TWIN CITIES METRO AREA...WITH SOME LARGE HAIL AND A FEW
TORNADOES ALSO POSSIBLE. THERE IS A MODERATE RISK OF SEVERE
THUNDERSTORMS LATE THIS AFTERNOON AND EVENING ACROSS SOUTHERN
MINNESOTA AND AN ENHANCED RISK ELSEWHERE. HEAVY RAINFALL AND
LOCALIZED FLOODING ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

CHANCES OF THUNDERSTORMS CONTINUE FROM WEDNESDAY NIGHT THROUGH
FRIDAY MORNING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS
ACROSS SOUTHERN MINNESOTA THURSDAY. LOCALLY HEAVY RAINFALL AND
FLASH FLOODING ARE POSSIBLE AREA WIDE THROUGH THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING.

BORGHOFF

In the hours before

Local storm report, Jul 5, 4:43 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
443 PM CDT TUE JUL 5 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     TSTM WND GST     KIMBALL                 45.31N 94.30W
07/05/2016  M70 MPH          STEARNS            MN   STORM CHASER

0415 PM     TSTM WND DMG     3 W EDEN VALLEY         45.32N 94.61W
07/05/2016                   MEEKER             MN   TRAINED SPOTTER

            1 FOOT DIAMETER BRANCHES DOWN POWER LOST.

0415 PM     HAIL             3 W EDEN VALLEY         45.32N 94.61W
07/05/2016  E0.88 INCH       MEEKER             MN   TRAINED SPOTTER

0413 PM     HEAVY RAIN       10 SW MURDOCK           45.12N 95.54W
07/05/2016  M2.00 INCH       CHIPPEWA           MN   STORM CHASER

0409 PM     TSTM WND GST     1 N PAYNESVILLE         45.39N 94.72W
07/05/2016  M69 MPH          STEARNS            MN   AMATEUR RADIO

0400 PM     HAIL             8 SE DANVERS            45.20N 95.64W
07/05/2016  M1.00 INCH       SWIFT              MN   FIRE DEPT/RESCUE

0305 PM     TORNADO          2 NE APPLETON           45.22N 96.00W
07/05/2016                   SWIFT              MN   FIRE DEPT/RESCUE

            SPOTTED ON GROUND ALONG HWY 59 TO THE NE OF
            APPLETON.

0255 PM     TORNADO          4 N APPLETON            45.27N 96.03W
07/05/2016                   SWIFT              MN   STORM CHASER

            NEAR HWY 59 AND 200TH AVE.

0816 AM     HEAVY RAIN       2 E MORRIS              45.59N 95.87W
07/05/2016  M4.51 INCH       STEVENS            MN   CO-OP OBSERVER

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       3 WSW MORRIS            45.57N 95.97W
07/05/2016  M3.91 INCH       STEVENS            MN   AWOS

            MEASURED AT MORRIS AIRPORT. 24 HOUR TOTAL. .

0600 AM     HEAVY RAIN       1 SE MORRIS             45.58N 95.90W
07/05/2016  M5.23 INCH       STEVENS            MN   COCORAHS

            24 HOUR TOTAL. DITCHES WERE FLOODED. .

1216 AM     HAIL             3 ESE BENSON            45.31N 95.55W
07/05/2016  E1.00 INCH       SWIFT              MN   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED. ALSO ESTIMATED
            50-60 MPH WINDS.

&&

NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEM
Local storm report, Jul 5, 4:48 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
448 PM CDT TUE JUL 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             3 W ANNANDALE           45.26N 94.18W
07/05/2016  M0.88 INCH       WRIGHT             MN   TRAINED SPOTTER

            HEAVY RAINS TOO.

&&

CARLYON
Local storm report, Jul 5, 5:11 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
511 PM CDT TUE JUL 5 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             3 SSW SOUTH HAVEN       45.25N 94.25W
07/05/2016  U2.00 INCH       WRIGHT             MN   STORM CHASER

            .

&&

NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEM
Local storm report, Jul 5, 5:13 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
513 PM CDT TUE JUL 5 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     4 SSW BECKER            45.31N 93.89W
07/05/2016                   WRIGHT             MN   LAW ENFORCEMENT

            POLE BARN BLOWN DOWN DEBRIS ON ROADWAY.

&&

NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEM
Local storm report, Jul 5, 5:14 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
514 PM CDT TUE JUL 5 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     TSTM WND DMG     ANNANDALE               45.26N 94.12W
07/05/2016                   WRIGHT             MN   TRAINED SPOTTER

            LARGE TREE DOWN BLOCKING HWY 55.

&&

NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEM
Local storm report, Jul 5, 5:15 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
515 PM CDT TUE JUL 5 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     TSTM WND GST     2 S BUFFALO             45.15N 93.87W
07/05/2016  M55 MPH          WRIGHT             MN   AMATEUR RADIO

            .

&&

NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEM

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 11:13 PM CDTSpecial Weather StatementMPXStevens47 min
Jul 4, 11:32 PM CDTSevere Thunderstorm WarningMPXStevens, Swift43 min
Jul 5, 12:01 AM CDTSevere Thunderstorm WarningMPXSwift29 min
Jul 5, 12:31 AM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi, Swift44 min
Jul 5, 1:00 AM CDTSpecial Weather StatementMPXStevens30 min
Jul 5, 3:20 AM CDTSpecial Weather StatementMPXStevens40 min
Jul 5, 5:12 AM CDTSpecial Weather StatementMPXStevens, Swift48 min
Jul 5, 12:26 PM CDTSpecial Weather StatementMPXStevens34 min
Jul 5, 1:55 PM CDTSpecial Weather StatementMPXStevens35 min
Jul 5, 2:08 PM CDTSevere Thunderstorm WarningMPXStevens37 min
Jul 5, 2:17 PM CDTSevere Thunderstorm WarningMPXSwift43 min
Jul 5, 2:34 PM CDTTornado WarningMPXSwift26 min
Jul 5, 2:40 PM CDTSevere Thunderstorm WarningMPXPope, Swift65 min
Jul 5, 2:58 PM CDTTornado Warning Tornado observedMPXSwift32 min
Jul 5, 3:07 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Pope, Stearns38 min
Jul 5, 3:13 PM CDTSevere Thunderstorm WarningMPXChippewa32 min
Jul 5, 3:27 PM CDTSevere Thunderstorm WarningMPXSwift18 min
Jul 5, 3:38 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker, Stearns52 min
Jul 5, 3:41 PM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi, Swift49 min
Jul 5, 3:58 PM CDTTornado WarningMPXChippewa32 min
Jul 5, 4:05 PM CDTSevere Thunderstorm WarningMPXMeeker, Stearns55 min
Jul 5, 4:24 PM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi66 min
Jul 5, 4:28 PM CDTSevere Thunderstorm WarningMPXWright62 min
Jul 5, 4:29 PM CDTTornado WarningMPXMeeker, Wright31 min
Jul 5, 4:36 PM CDTTornado WarningMPXKandiyohi24 min
Jul 5, 4:47 PM CDTSevere Thunderstorm WarningMPXSherburne, Wright28 min
Jul 5, 4:52 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Renville53 min
Jul 5, 5:01 PM CDTSevere Thunderstorm WarningMPXAnoka, Hennepin59 min
Jul 5, 5:19 PM CDTSevere Thunderstorm WarningMPXMeeker26 min
Jul 5, 5:37 PM CDTSevere Thunderstorm WarningMPXMcLeod, Meeker, Renville, Sibley53 min
Jul 5, 5:41 PM CDTSpecial Weather StatementMPXLac qui Parle, Yellow Medicine49 min
Jul 5, 5:42 PM CDTSevere Thunderstorm WarningMPXDakota, Hennepin, Ramsey, Washington63 min
Jul 5, 6:10 PM CDTSevere Thunderstorm WarningMPXWashington65 min
Jul 5, 6:14 PM CDTSpecial Weather StatementMPXHennepin, Ramsey, Washington2 hr
Jul 5, 6:25 PM CDTSpecial Weather StatementMPXCarver, McLeod, Renville, Scott, Sibley2 hr
Jul 5, 6:28 PM CDTSevere Thunderstorm WarningMPXCarver, McLeod, Sibley47 min
Jul 5, 6:47 PM CDTSevere Thunderstorm WarningMPXLe Sueur, Rice, Scott58 min
Jul 5, 6:48 PM CDTSevere Thunderstorm WarningMPXWashington12 min
Jul 5, 6:57 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Le Sueur, Nicollet63 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.